# SDR ASOA20120709088H

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 26,550 hours, 14,509 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503517
- Condition: Burned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE CREW REPORTED A BURNING ODOR IN THE FRONT HALF OF THE ACFT. THE ACFT RETURNED TO THE GATE WHERE MX INSPECTED THE ACFT AND FOUND A LIGHT SOCKET AT SEAT 5A TO BE BURNED.  MX REPAIRED 2 WIRES ON THE LIGHT ASSY HARNESS, OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
